MAUDE Adverse Event Report: AIRLIFE VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANESTHESIA BREATHING CIRCUIT

AIRLIFE VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANESTHESIA BREATHING CIRCUIT
Model Number 1552017
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 26 june 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
The pt desaturated to less than 10% and as the team tried bag ventilate the circuit continued to fell apart in multiple different places.After the team managed to stabilize the infant, they were unable to capture c02 because of the single, distal, and c02 port.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 june 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "fell apart" regarding part (b)(4).Was confirmed.The root cause was determined as design.A risk assessment was performed, and the ultimate risk was determined to be medium which does not require escalation to the capa review board.There have been 3 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
The pt desaturated to less than 10% and as the team tried bag ventilate the circuit continued to fell apart in multiple different places.After the team managed to stabilize the infant, they were unable to capture c02 because of the single, distal, c02 port.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS¿ PEDIATRIC ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
AIRLIFE
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
AIRLIFE
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22350429
Report Number1314417-2025-00042
Device Sequence Number4941173
Product Code CAI
UDI-Device Identifier10889483573631
UDI-Public(01)10889483573631(10)0004311013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1552017
Device Catalogue Number1552017
Device Lot Number0004311013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown